My cousin apparently was originaly on entecavir (Baraclude) but switched to adefovir (Hepsera). He says it was because he had muscle cramps when taking Baraclude. I notice that lactic acidosis is one of the side effects of taking Baraclude. Actually one of the more dangerous side effects of Baraclude.
Is switching from Baraclude to Hepsera a valid treatment option, then? Shouldn't Viread have been tried next?
Is switching from Baraclude to Hepsera a valid treatment option, then?
no adv is weaker and might lead to hbsag escape mutation, viread is the alternative not adv (heaspera, they found the right name in latin languages for this drug, it means hope and pray...)
Shouldn't Viread have been tried next?
absolutelt yes, plus adv is more toxic than etv and tnf and it has a high rate of kidney damage compared to others
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.